# SDR CALA2018122402631

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 83,264 hours, 19,958 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

THE R ENGINE SHUT DOWN AFTER LANDING. THEN WE GOT STATUS MESSAGE .... R ENG LP PUMP. REPLACED #2 ENG LOW PRESSURE FUEL PUMP,PER AMM 73-11-01. OPS AND LEAK CHECK REQUIRED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1215049  SN OFF 1192 PUMP, ENGINE FU  OFF 19-7311-9-0001 1192 ON 19-7311-9-0001 1064 73-11-10-404-013-R00, UP TO LEACK CHECK , NEEDS LEAK CHECK. FOUND IN FILTER, INSTALLED NEW FILTER IN REF. TASK REMOVED LOW PRESSURE FUEL FILTER, NO DEBRIS OR DEFICIENCIES MUST PERFORM IDLE LEAK CHECK PER  AMM 71-00-00-715 ADD EMP:U243058 REMOVED AND REPLACED LP PUMP ON # 2 ENG. AS PER AMM 73-11-01. IDT INSP REQUIREMENT C/W FOR INSTALLATION OF #2 ENG LOW PRESS FUEL PUMP.
